Calpol Paracetamol SixPlus Suspension Strawberry, 12 x 5ml
Calpol

Calpol Paracetamol SixPlus Suspension Strawberry, 12 x 5ml

£4.95
5ml

Description

Calpol SixPlus® Suspension Sugar Free is a strawberry flavoured oral suspension and is used for the relief of: - Fever (raised temperature) - Post-immunisation fever - Cold & flu symptoms - Toothache - Headache - Sore throat - Earache - Other aches & pains Always read the label Not recommended for children under 6 years old. CONTAINS PARACETAMOL Do not give anything else containing paracetamol while giving this medicine. Talk to a doctor at once if your child takes too much of this medicine, even if they seem well. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the sight and reach of children.
Gopuff Calpol Paracetamol SixPlus Suspension Strawberry, 12 x 5ml FAQs
Yes, Gopuff delivers Calpol Paracetamol SixPlus Suspension Strawberry, 12 x 5ml if it's available in your area, as well as thousands of snacks, drinks and home goods. Find food delivery near you, groceries and more on Gopuff.
Calpol Paracetamol SixPlus Suspension Strawberry, 12 x 5ml costs £4.95 plus the Gopuff delivery fee as low as £2.99. Sign up for Fam membership for free deliveries!
Gopuff makes it easy to get your favorite products delivered fast, including Calpol and more popular brands.
Yes, Gopuff offers free delivery on Calpol and thousands of items with Fam membership (plus more benefits and special offers).
Gopuff updates its stock regularly. Visit Health to browse our current selection.